Molecular typing of Pseudomonas pseudomallei: Restriction fragment length polymorphisms of rRNA genes

Lew, A. E. and Desmarchelier, P. M. (1993) Molecular typing of Pseudomonas pseudomallei: Restriction fragment length polymorphisms of rRNA genes. Journal of Clinical Microbiology, 31 3: 533-539.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ231759_OA.pdf Full text (open access) application/pdf 1.29MB 0
Author Lew, A. E.
Desmarchelier, P. M.
Title Molecular typing of Pseudomonas pseudomallei: Restriction fragment length polymorphisms of rRNA genes
Journal name Journal of Clinical Microbiology   Check publisher's open access policy
ISSN 0095-1137
1098-660X
Publication date 1993-03-01
Sub-type Article (original research)
Open Access Status File (Publisher version)
Volume 31
Issue 3
Start page 533
End page 539
Total pages 7
Place of publication Washington, DC, United States
Publisher American Society for Microbiology
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: Queensland Alliance for Agriculture and Food Innovation
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 36 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Mon, 07 Mar 2011, 15:14:01 EST